# SDR CALA2016080100475

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 84,202 hours, 20,192 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102887
- Condition: Damaged
- Location: Bs 1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT ON THE FRAME BS 1360 STRINGERS 25-26L OUT OF LIMITS IAW SRM 53-00-07 FIG 101, CUTOUT DAMAGED AREA, FABRICATED A J REPAIR IAW SRM 53-00-07 REP 5 FIG 201.  TREATED, PRIMED, TOP COATED DOUBLER AND FRAME AREA IAW AMM 51-21-04, 51-21-14 AND 51-21-15.  INSTALLED THE REPAIR IAW SRM 53-00-07 REP 5 FIG 201.
